Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
This article is available for purchase or by subscription. See below.
Rigidification of higher categorical structures

Giovanni Caviglia and Geoffroy Horel

Algebraic & Geometric Topology 16 (2016) 3533–3562

Given a limit sketch in which the cones have a finite connected base, we show that a model structure of “up to homotopy” models for this limit sketch in a suitable model category can be transferred to a Quillen-equivalent model structure on the category of strict models. As a corollary of our general result, we obtain a rigidification theorem which asserts in particular that any Θn–space in the sense of Rezk is levelwise equivalent to one that satisfies the Segal conditions on the nose. There are similar results for dendroidal spaces and n–fold Segal spaces.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

internal operads, internal n-categories, limit sketches, model categories
Mathematical Subject Classification 2010
Primary: 18C30, 18D35, 55U35
Secondary: 18D05, 18D50
Received: 13 November 2015
Revised: 16 May 2016
Accepted: 16 May 2016
Published: 15 December 2016
Giovanni Caviglia
Institute for Mathematics, Astrophysics, and Particle Physics
Radboud University Nijmegen
Heyendaalseweg 135
6525 AJ Nijmegen
Geoffroy Horel
Max Planck Institute for Mathematics
Vivatsgasse 7
D-53111 Bonn